Show simple item record

dc.contributor.authorLuo, Hua ( )
dc.contributor.authorMa, Qiaozhen ( )
dc.date.accessioned2021-05-18T16:59:39Z
dc.date.available2021-05-18T16:59:39Z
dc.date.issued2005-02-01
dc.identifier.citationLuo, H., & Ma, Q. (2005). Positive solutions to a generalized second-order three-point boundary-value problem on time scales. Electronic Journal of Differential Equations, 2005(17), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13588
dc.description.abstractLet T be a time scale with 0, T ∈ T. We investigate the existence and multiplicity of positive solutions to the nonlinear second-order three-point bounary-value problem u∆∇(t) + α(t)ƒ (u(t)) = 0, t ∈ [0, T] ⊂ T, u(0) = βu(η), u(T) = αu(η) on time scales T, where 0 < η < T, 0 < α < T/η, 0 < β < T-αη / T-η are given constraints.
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectTime scalesen_US
dc.subjectThree-point boundary value problemsen_US
dc.subjectConeen_US
dc.subjectFixed pointsen_US
dc.subjectPositive solutionsen_US
dc.titlePositive solutions to a generalized second-order three-point boundary-value problem on time scalesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record